# SDR 95ZZZX788

- Difficulty date: February 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N98QS
- Make and model: Cessna S550
- Aircraft serial: S5500098
- System (JASC): 5260 · Entrance Stairs
- Part: Step Assy
- Part number: 651900948
- Condition: Cracked
- Location: Cabin Door
- Part time: 7,580 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION, FOUND STEP ASSY STOW DETENT BLOCK SUPPORT CRACKED.  SUBMITTER SUGGESTED MANUFACTURE PART WITH DIFFERENT MATERIAL OR STRONGER DESIGN.
